# SDR SIMA20210619004

- Difficulty date: June 19, 2021
- Submitted: June 20, 2021
- Operation: Air carrier
- Aircraft: N605KS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145059
- Aircraft time: 51,073 hours, 43,515 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Thermal Switch
- Condition: Faulted
- Location: Bleed System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BLEED 2 LEAK MESSAGE DURING CLIMB MESSAGE REMAINED DESPITE COMPLETING QRH PROCEDURE-C/A-FOLLOWED FIM TASK 36-20-00-800-802-A, DETERMINED ITS A FAULTY THERMAL SWITCH. CLEANED AFT THERMAL SWITCH BY THE AIR GROUND CONNECTION FROM LAVATORY FLUID. THERMAL SWITCH/DUCT LEAK CHECK GOOD IAW AMM 36-20-02 NO FAULTS NOTED.
